# SDR SWAA083280

- Difficulty date: June 14, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N916WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36623
- Aircraft time: 423 hours, 276 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: W3142025020
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND EEPLS INOP AT 5 ABC TO ROW 10 ABC.  FOUND LOOSE WIRE AT LIGHT ASSY.  SECURED LOOSE WIRE PER MM.
